# SDR DALA14008813304

- Difficulty date: February 6, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 46,593 hours, 6,170 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 37
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK -2462,  FOUND CORRODED FRAMES 37.2 - 37.3.     REMOVED CORROSION IAW SRM 51-74-00, AND FOUND OUT OF LIMITS IAW SRM 53-31-15, FIG 101.   R & R SEAT TRACK IAW SRM 51-42-11.
